×

Found 63 Documents (Results 1–63)

No loss of derivatives for hyperbolic operators with Zygmund-continuous coefficients in time. (English) Zbl 1461.35145

Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer. Springer INdAM Ser. 43, 127-148 (2021).
MSC:  35L15 35B45 35B65
PDFBibTeX XMLCite
Full Text: DOI arXiv

Conditional stability for backward parabolic equations with Osgood coefficients. (English) Zbl 1427.35093

Lindahl, Karl-Olof (ed.) et al., Analysis, probability, applications, and computation. Proceedings of the 11th ISAAC congress, Växjö, Sweden, August 14–18, 2017. Cham: Birkhäuser. Trends Math., 285-295 (2019).
MSC:  35K10 35K15 35B30
PDFBibTeX XMLCite
Full Text: DOI arXiv

A note on complete hyperbolic operators with log-Zygmund coefficients. (English) Zbl 1320.35179

Ruzhansky, Michael (ed.) et al., Fourier analysis. Pseudo-differential operators, time-frequency analysis and partial differential equation. Based on the presentations at the international conference, Aalto University, near Helsinki, Finland, June 25–29, 2012. Cham: Birkhäuser/Springer (ISBN 978-3-319-02549-0/hbk; 978-3-319-02550-6/ebook). Trends in Mathematics, 47-72 (2014).
PDFBibTeX XMLCite
Full Text: DOI Link

Non-uniqueness and uniqueness in the Cauchy problem of elliptic and backward-parabolic equations. (English) Zbl 1273.35013

Reissig, Michael (ed.) et al., Progress in partial differential equations. Asymptotic profiles, regularity and well-posedness. Based on the presentations given at a session at the 8th ISAAC congress, Moscow, Russia, August 22–27, 2011. Cham: Springer (ISBN 978-3-319-00124-1/hbk; 978-3-319-00125-8/ebook). Springer Proceedings in Mathematics & Statistics 44, 27-52 (2013).
PDFBibTeX XMLCite
Full Text: DOI

A remark on the uniqueness for backward parabolic operators with non-Lipschitz-continuous coefficients. (English) Zbl 1258.35004

Ruzhansky, Michael (ed.) et al., Evolution equations of hyperbolic and Schrödinger type. Asymptotics, estimates and nonlinearities. Based on a workshop on asymptotic properties of solutions to hyperbolic equations, London, UK, March 2011. Basel: Springer (ISBN 978-3-0348-0453-0/hbk; 978-3-0348-0454-7/ebook). Progress in Mathematics 301, 103-114 (2012).
MSC:  35A02 35K15
PDFBibTeX XMLCite
Full Text: DOI Link

The Cauchy problem for a hyperbolic operator with log-Zygmund coefficients. (English) Zbl 1184.35189

Begehr, H. G. W. (ed.) et al., Further progress in analysis. Proceedings of the 6th international ISAAC congress, Ankara, Turkey, August 13–18, 2007. Hackensack, NJ: World Scientific (ISBN 978-981-283-732-5/hbk). 425-433 (2009).
MSC:  35L15
PDFBibTeX XMLCite

On the backward uniqueness property for a class of parabolic operators. (English) Zbl 1166.35025

Bove, Antonio (ed.) et al., Phase space analysis of partial differential equations. Basel: Birkhäuser (ISBN 978-0-8176-4511-3/hbk; 978-0-8176-4521-2/e-book). Progress in Nonlinear Differential Equations and Their Applications 69, 95-105 (2006).
MSC:  35K25 35K35 35A05
PDFBibTeX XMLCite
Full Text: arXiv

A remark on nonuniqueness in the Cauchy problem for elliptic operator having non-Lipschitz coefficients. (English) Zbl 1205.35059

Ancona, Vincenzo (ed.) et al., Hyperbolic differential operators and related problems. New York, NY: Marcel Dekker (ISBN 0-8247-0963-2/pbk). Lect. Notes Pure Appl. Math. 233, 317-320 (2003).
MSC:  35J15
PDFBibTeX XMLCite

Some results on the Cauchy problem for hyperbolic operators with non-regular coefficients. (English) Zbl 1052.35109

Colombini, Ferruccio (ed.) et al., Hyperbolic problems and related topics. Proceedings of the conference, Cortona, Italy, September 10–14, 2002. Somerville, MA: International Press (ISBN 1-57146-150-7/pbk). Grad. Ser. Anal., 147-157 (2003).
MSC:  35L15 35L80
PDFBibTeX XMLCite

Strictly hyperbolic operators and approximate energies. (English) Zbl 1050.35044

Begehr, Heinrich G. W. (ed.) et al., Analysis and applications–ISAAC 2001.
Proceedings of the 3rd international congress, Berlin, Germany, August 20–25, 2001. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-1384-1/hbk). Int. Soc. Anal. Appl. Comput. 10, 253-277 (2003).
MSC:  35L15 35A05
PDFBibTeX XMLCite

On the Cauchy problem for hyperbolic operators with non-regular coefficients. (English) Zbl 1036.35122

de Gosson, Maurice (ed.), Jean Leray ’99 conference proceedings. The Karlskrona conference, Sweden, August 1999 in honor of Jean Leray. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-1378-7/hbk). Math. Phys. Stud. 24, 37-52 (2003).
MSC:  35L45
PDFBibTeX XMLCite

Uniqueness and non-uniqueness results for operators with simple characteristics. (English) Zbl 1115.35159

Vaillant, J. (ed.) et al., Differential operators and mathematical physics. Papers of the colloquium, Coimbra, Portugal, June 19–22. Coimbra: Universidade de Coimbra, Departamento de Matemática (ISBN 972-8564-25-2/pbk). Textos de Matemática. Série B 24, 95-118 (2000).
MSC:  35S05 35A07
PDFBibTeX XMLCite

Blow-up of solutions of a hyperbolic system: The critical case. (English. Russian original) Zbl 1032.35126

Differ. Equations 34, No. 9, 1157-1163 (1998); translation from Differ. Uravn. 34, No. 9, 1155-1161 (1998).
PDFBibTeX XMLCite

Global existence of the solutions and formation of singularities for a class of hyperbolic systems. (English) Zbl 0893.35066

Colombini, Ferruccio (ed.) et al., Geometrical optics and related topics. Selected papers of the meeting, Cortona, Italy, September 1996. Boston, MA: Birkhäuser. Prog. Nonlinear Differ. Equ. Appl. 32, 117-140 (1997).
Reviewer: H.Lange (Köln)
PDFBibTeX XMLCite

Some remarks on the uniqueness in the Cauchy problem for degenerate elliptic operators. (English) Zbl 0836.35055

Ambrosetti, A. (ed.) et al., Nonlinear analysis. A tribute in honour of Giovanni Prodi. Pisa: Scuola Normale Superiore, Quaderni. Universitá di Pisa. 153-159 (1991).
MSC:  35J70
PDFBibTeX XMLCite

Filter Results by …

Database

all top 5

Year of Publication

all top 3

Main Field